# SDR JGVR202505140003

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 15,385 hours, 10,263 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA LOCATED SKIN OF THE VERTICAL STABILIZER AT THE TRAILING EDGE UPPER END, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED BLENDED AREA BY FABRICATING AND INSTALLING REPAIR DOUBLER IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT MRO ENGINEERING REPAIR ORDER.
